# SDR CHQA20130727193

- Difficulty date: July 27, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,489 hours, 26,180 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,928 hours, 23,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ALL PHASES OF FLIGHT, A SLIGHT OIL BURNING ODOR WAS PRESENT.  MX RAN BOTH ENGINES WITH THE ENGINE BLEED AND PACK SYS TURNED ON.  NO ODORS OR DEFECTS WERE NOTED AND ACFT RETURNED TO SERVICE.
